# SDR SWAA2025092305468

- Difficulty date: August 17, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 55,390 hours, 29,072 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ACCESS PANEL 331B LEADING EDGE ON RIB,  LE STA 95.96 AT LT HORIZONTAL STABILIZER.  REPLACED RIB LOCATED ON ACCESS PANEL 331B LEADING EDGE ON STA95.96 AT LT HORIZONTAL STABILIZER. IAW SRM 51-40-02-0G-0, AND DWG 186A1001-1, SHEET 19, REV-.
